18 марта 2021
Новая публикация кафедры вычислительной математики

В издательстве Springer опубликована научная работа магистранта кафедры вычислительной математики Левинской К.О.

Lapin, A.V., Levinskaya, K.O. Numerical Solution of a Quasilinear Parabolic Equation with a Fractional Time Derivative. Lobachevskii J Math 41, 2673–2686 (2020). https://doi.org/10.1134/S1995080220120215

A homogeneous Dirichlet initial-boundary value problem for a quasilinear parabolic equation with Caputo fractional time derivative is considered. The coefficients of the elliptic part of the equation depend on the derivatives of the solution and satisfy the conditions providing strong monotonicity and Lipschitz-continuity of the corresponding operator. The equation is approximated by two finite-difference schemes: implicit and fractional step scheme. The stability of these finite difference schemes is proved and accuracy estimates are obtained under the condition of sufficient smoothness of the input data and the solution of the differential problem. A number of iterative methods for implementing the constructed nonlinear mesh problems are analyzed. The convergence and convergence rate of the iterative methods are substantiated. The results of numerical experiments confirming the theoretical conclusions are presented.

Персоналии: Левинская Ксения Олеговна

Источник информации: Соловьев С.И., кафедра вычислительной математики